Posted by BillD on October 31, 2000, at 7:27:25
In reply to Question about Celexa, posted by Mary LameBull on October 24, 2000, at 16:10:53
I just started taking 20 mg Celexa for moderate depression. I had tried Cognitive therapy for a couple years and while it helped some, I continued to slide. I don't take any medications as a rule but I felt that I had to do something. So last week I went to the doc and he put me on Celexa. The first couple of days were tough. I had nausea, sweats, headaches. I also was unable to ejaculate. It's been a week and I feel much better mentally and all the side effects have gone except for ONE. You can guess what that is! I have read that Ginko Biloba is a possible therapy so I have started taking 120 mg twice a day. A question to the group: What might I expect for the diminishing of the sexual side effect? Are there other possible therapies besides Ginko? I know that all SRRIs have this side effect and I am reluctant to ask for a change so soon since the Celexa does seem to be having an effect (of course it could be just placebo).
I thank everyone for sharing on this board. It has helped me a lot.